ՀՀ ԳԱԱ Տեղեկագիր: Մեխանիկա =Proceedings of National Academy of Sciences of Armenia: Mechanics

Уравнения Максвелла для неоднородной среды с периодической структурой.

Зобнин, А. И. and Кудрявцев, Б. А. and Партон, В. З. (1990) Уравнения Максвелла для неоднородной среды с периодической структурой. Mechanics. Proceedings of National Academy of Sciences of Armenia, 43 (1). pp. 19-26. ISSN 0002-3051

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
462Kb

Item Type:Article
Additional Information:Մաքսվելի հավասարումները պարբերական կառուցվածքով անհամասեռ միջավայրի համար: Maxwell equations for non-homogeneous media with periodic structure.
Uncontrolled Keywords:Զոբնին Ա. Ի., Կուդրյավցև Բ. Ա., Պարտոն Վ. Զ., Zobnin A. I., Kudryavtsev B. A., Parton V. Z.
Subjects:70 Mechanics of particles and systems > 70B Kinematics
ID Code:547
Deposited By:Fundamental Scientific Library
Deposited On:22 Dec 2009 10:38
Last Modified:18 Apr 2011 23:38

Repository Staff Only: item control page